Genera of curves varying in a family
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 3, p. 465-473
@article{ASENS_1987_4_20_3_465_0,
     author = {Nobile, A.},
     title = {Genera of curves varying in a family},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 20},
     number = {3},
     year = {1987},
     pages = {465-473},
     doi = {10.24033/asens.1540},
     zbl = {0687.14024},
     mrnumber = {89b:14040},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1987_4_20_3_465_0}
}
Nobile, A. Genera of curves varying in a family. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 3, pp. 465-473. doi : 10.24033/asens.1540. http://www.numdam.org/item/ASENS_1987_4_20_3_465_0/

[1] G. Albanese, Sulle condizioni perche una curva algebraica riducibile si possa considerare come limite di una curva irreducibile (Rend. Circ. Mat. Palermo, Vol. 52, 1928, p. 105-150). | JFM 54.0685.02

[2] E. Arbarello and M. Cornalba, Su una congettura di Petri (Comm. Math. Helvetici, Vol. 56, 1981, p. 1-38). | MR 82k:14029 | Zbl 0505.14002

[3] M. Deschamps, Réduction semi-stable, in Seminaire sur les pinceaux de courbes de genre au moins deux, Exp. N° 1 (Asterisque, Vol. 86, 1981, p. 1-34). | Zbl 0505.14008

[4] W. Fulton, Intersection Theory, Springer, 1984. | MR 85k:14004 | Zbl 0541.14005

[5] J. Harris, On the Severi Problem (Inv. Math., Vol. 84, 1986, p. 445-461). | MR 87f:14012 | Zbl 0596.14017

[6] R. Hartshorne, Algebraic Geometry, Springer, 1977. | MR 57 #3116 | Zbl 0367.14001

[7] M. Matignon, Genre et genre résuduel des corps de fonctions valués (Manuscrits Math. 58, 1987, p. 179-214). | MR 89a:11063 | Zbl 0617.14020

[8] A. Nobile, On Specializations of Curves, I (Trans. Am. Math. Soc., Vol. 282, 1984, p. 739-748). | MR 85j:14047 | Zbl 0537.14019

[9] A. Nobile, On Specializations of Curves, II (Arch. Math., Vol. 46, 1986, p. 279-288); and Correction: Arch. Math., Vol. 48, 1987, p. 552. | MR 87f:14013 | Zbl 0593.14019

[10] A. Nobile, On Families of Plane Projective Cuves (Ann. Mat. Pura Appl., Vol. 138, 1984, p. 341-378). | MR 86f:14015 | Zbl 0567.14019

[11] O. Zariski, Algebraic Surfaces, Springer, 1971. | MR 57 #9695 | Zbl 0219.14020

[12] O. Zariski, Dimension Theoretic Characterization of Maximal Irreducible Algebraic Systems of Plane Nodal Curves of a Given Order n and with a Given Number of Nodes (Amer. J. Math., 1982, p. 209-226). | MR 83m:14044 | Zbl 0516.14023